Aching legs

I broke my ankle three months ago. A few weeks later I was diagnosed with a DVT and put onto Clexane. I had a full hysterectomy 5 weeks ago... so my level of activity has been poor for the past few months. My doctor took me off my blood thinners a week ago. Since then my legs are just aching.-both of them, not just where the clot was or where the break is. I'm going in for another scan on Monday. Really don't know what I'm trying to ask. So over pain-legs, ankle and guts! The compression stocking really hurts my broken ankle, but without it my leg aches! Can't win. Has anyone experienced both legs aching even though the DVT was just found in one? the broken foot is still a different colour (purple) compared to the other. I'm worried l've been taken off my thinners too soon. Really unsure about what I should do... or if I need to do anything! Are my aching legs just due to the fact lm able to walk further now as my stomach and ankle heals and my leg muscles just haven't been used? Or is the aching and burning pain in both legs related to the DVT's?

2 Replies

  • I am not sure about this but if it were me I would phone the doctors on call this weekend and ask them hope you feel better soon

  • I've had 3 blood clots now in my right thigh.

    The first two clots I was taking blood thinners for 5 months after the blood clots.

    After the clot I had last year I am now on anticoagulants for life.

    I wear flight sock not compression stockings

You may also like...